# SDR DALA2024082708497

- Difficulty date: August 23, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 89,681 hours, 29,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5637 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:29D HANGING DOWN. CORRECTIVE ACTION: REPLACED EMERGENCY SEAT MOUNTED LIGHT SHROUD ASSY. DONE IAW ERA 620409-14, SEC III PERMANENT REPAIR. REF B757 CMM 25-27-88. (0517524)
